Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pipowte

Side effects from Accutane

Hi guys and girls, as the rest of you I suffer from acne, It isn’t as bad as some of you guys here but still it is a huge problem to me.

On June 5th I’m seeing a specialist and I will try to get her to prescribe Ro-Accutan to me, but I am a little worried. After doing a lot of research I’ve found the common sideeffect quite bad and I don’t know if I should go on a cycle of Acuutane or not.

Please advice me, I don’t know which would be better for me. Accutane or not, and what is the difference between Ro-accutan and Accutan ??

Share this post


Link to post
Share on other sites

Hi

it depends on what dose u r put on, i am on 50mg now and my lips are so gross, they peel every single minute of the day and are sore, but with vaseline that is sorted out.

that is the only side effect i am experiencing now and i can handle it.

when i first started i had a bit of back ache and some dry skin on my arms and hands but it is all gone now. i havent had flaking skin on my face at all, it hasnt been red either which i am glad about.

oh yeah and there is no difference between accutane and roaccutane.

it is called accutane in the US and Roaccutane here in the UK

Share this post


Link to post
Share on other sites

I had some side effects. I had the usual dry lips, nose, etc but I also had memory delay. When someone talked or asked me a question, it would take me some time to figure out what they said and to respond was pretty difficult too. It was like I knew I had a problem but I had no control over it. Plus, I also knew that accutane causes side effects from mild to extreme so I was somewhere in between and just hoped that they went away when I finished the drug.

I also had other side effects but it seems they have all disappeared about three months after finishing the accutane.

Share this post


Link to post
Share on other sites

Theres different strokes for different folks ya know what i mean. I just started on accutane like may 10th i just got over intial outbreak which i dont think was that bad. The only thing i have noticed is the chap lips which can be pain but you can live with chap lips ya? then if i scratch my hair i notice dry scalp, but i attribute this to the last couple times i took a shower i didnt use conditioner.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×